# SDR CA020829008

- Difficulty date: August 19, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Worn
- Location: Rt Eng Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INPUT DRIVE SPLINES OF THE ENGINE HIGH PRESSURE FUEL PUMP WERE FOUND TO BE VERY WORN,  AND SLIPPAGE OCCURRED CAUSING FUEL STARVATION.
